Ask the Experts – August 2014

Published: August 24, 2014

Your Questions Answered

Every Month, we select one of the many Ask the Experts questions that were submitted that month, and share it with you.
The name of the submitter is changed and any identifiable details to them are removed.
All of the questions received to Ask the Experts are answered, only some are shared on the website.

Dear Red Hot Mamas Experts,

Hi, I just began HRT a month ago. All my symptoms have disappeared but the past few days I have been cramping and bloated. I fell like this short lived and will go away. I just need someone to say this is normal as today is Saturday and my drs office is closed. Love this web site red hot mamas! Thanks in advance!
~Susan

Dear Susan, 

It is common to have some symptoms like bloating when you start HRT, but it’s difficult for me to be really specifically say this is “normal” as i don’t know your history, your dosage, or other specific information to answer the question. Your body will have to get used to being on hormones and so there are often some noticeable changes such as bloating, breast tenderness, and even mild cramping. There may be some spotting. 

The good new is, it is unlikely to be anything bad. But call your doctor when the office reopens and discuss with him or her as they will have more of the details to tailor the answer just for you.

Share this article
Share on FacebookTweet about this on TwitterShare on LinkedInShare on Google+Email this to someonePrint this page